Codral Cold & Flu + Mucus Cough Max Strength Hot Drink Oral Powder Lemon 10 Pack

NZ$17.99
Or 4 interest free payments of $4.50 with
 
More Info
Limited Stock
Quantity
Add To Cart
Codral Cold & Flu + Mucus Cough Max Strength Hot Drink Oral Powder Lemon 10 Pack

Codral Cold & Flu +Mucus Cough Max Strength lemon flavour provides temporary relief of headaches, blocked or runny nose, fever, body aches and pain, sore throat and chesty cough.

CODRAL has a wide range of cold and flu tablets, capsules, hot drinks & liquids, and sore throat lozenges!

Size

10 Pack

Box Contents

10 Sachets (5g oral powder)

Details

  • Cold & Flu Hot Drink
  • Lemon Flavour
  • Mucus Cough
  • 10 Sachets

Directions

Directions for use
For Adults and Children 12 years and over: For oral use only. Dissolve contents of one sachet in hot (not boiling) water. Stir until dissolved and drink.
How often: One sachet every 4-6 hours as necessary. Do not exceed 4 sachets in 24 hours.

Warnings

Do not use
✖ for children under 12 years
✖ if you are hypersensitive to any of the ingredients
✖ if you have taken paracetamol
✖ if you are taking antidepressants
✖ if sachet seal is broken.

Ask your doctor before use if you

  • have high blood pressure
  • have heart problems ? are pregnant or breastfeeding
  • have any medical condition or are taking any other medicines or are a chronic alcohol abuser.

    Unless advised by a doctor
  • do not take this medicine for longer than a few days at a time if you are an adult
  • do not give this medicine to children and adolescents for longer than 48 hours at a time.

    Caution
  • Keep out of reach and sight of children
  • If symptoms persist, worsen, or new symptoms appear, stop use and see your doctor
  • Discontinue use and see a doctor at the first sign of a skin reaction or any other sign of hypersensitivity
  • Phenylephrine may cause sleeplessness in some people
  • Phenylketonurics are warned that this product contains aspartame (phenylalanine)
  • Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.

Active Ingredients

In each sachet:Paracetamol 1000mgGuaifenesin 200mgPhenylephrine hydrochloride 12.2mg

Contains

Aspartame, Sugars (Sucrose), Phenylalanine and 117mg Sodium per sachet.

Product Packaging Dimensions

Height: 9.4 CMmm, Width: 7.9 CMmm, Depth: 4.8 CMmm, Weight: 0.075 KGg

NZ$17.99
Or 4 interest free payments of $4.50 with
 
More Info
Limited Stock
Quantity
Add To Cart
NZ$17.99
Or 4 interest free payments of $4.50 with
 
More Info
Limited Stock
Quantity
Add To Cart